# SDR IPXA2024102538050

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FWD CREW DOOR NEED INTERNAL SKIN CLEANING AND CIC . 89-471 APPROVED FOR CLEANING. CIC IS PART OF ORIGINATING TASK.
